MathSciNet Relay Station
MathSciNet bibliographic data
MR2379432 (2009a:35108) 35K20 (35R60 37H15 37L55)
Mierczyński, Janusz; Shen, Wenxian Time averaging for nonautonomous/random linear parabolic equations. Discrete Contin. Dyn. Syst. Ser. B 9 (2008), no. 3-4, 661–699.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement